Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

irishharry7

Veteran Member
  • Total Reviews

    0
  • Content Count

    56
  • Joined

  • Last visited

Community Reputation

0 Neutral

About irishharry7

  • Rank
    Junior Member
  1. Hi! I would like to get the nicomide-t for my sons. Which is better or stronger - the cream or gel? Any thoughts? Thanks, Irish
  2. Hi! My 15 year old son (almost 16) has been on 40mg of accutane (brand) once a day for 6 months. When we went to the derm last week (6/29/07), he put him on 20mg 1x/day for the next month (hopefully this will be the last month). Since starting the 20mg, he is saying that he is feeling sick to his stomach. I am wondering if it could possibly be from the red dye in the 20mg. Has anyone else experienced this? Is this normal? Also, since I am hopeful that this will be his last month on the ac
  3. Hi! My 17 year old son is going to get collegen injections for the depressed scars on his upper back (@ 5-6). He will be off of accutane for 6 months at the end of April. I want to wait at least this long, or more, to have any other procedures done for the scarring. Will getting the fillers first, and then microdermabrasion or peels, effect the fillers? Also, which is better - microdermabrasion or peels? Thanks, Irish
  4. Hi! My 17 year old son has been off of accutance for @ 5 months now. He had severe cystic acne on his upper back and moderate to severe on his face. His upper back is the problem - he has @ 2 raised scars and several indented scars along with very uneven, rough looking skin (not really scars, but look like them). Is it too soon to see about getting either microdermabrasion or stronger chemical peels done? I don't want to cause any further damage. He had some mild peels done while on accuta
  5. Hi Zoilo! Thank you for all of the great information. After hearing from so many knowledgeable people, I feel much better about my son. As you all know, everyone just wants the acne to go away FAST! I know it is very discouraging to breakout more when on accutane, but I also know, from my older son's experience, that it will get better. Our derm. did talk about the cumulative dose and felt, right know, that 5 - 6 months would be how long he would have to take it, so you are right on with yo
  6. Hi Everyone! Thanks so much for all of the reassuring info. on the 40mg/day. I hope that everything is going, and will continue, to go good for everyone. I know how frustrating it can be to be on accutane and not see an improvement. My older son, 17, had very severe cystic acne on his upper back (mostly) and moderate to severe on his face. He had to take 80mg/day for 7 months and then 40mg/day for 1 month. He has been off of it for @ 4 months, but now we are dealing with the scars on his b
  7. Hi Robertlapwing! Thanks for all the info! I will definently check these out. He doesn't smoke, so I don't have to worry about that, but I will try to get him extra vitamin c. He felt the same way about swimming, etc., with the acne and also with the scars, so I hope that I can get something done that will help the scars. Thanks again, Irish
  8. Hi TenZin! We live in the Reading, PA area. I am not sure about the plastic surgeon, but we would be seeing a women in their spa that specializes in skin care. She would be advising us and doing any of the skin care. I still am not sure about that. Also, my son had very severe acne that left him with @ 6 - 8 depressed scars and very uneven, rough skin. If I had let him start the accutane sooner, the scars, if any, probably wouldn't be so bad. The acne made him feel really embarrassed and
  9. Thanks ScoobyDoo! This sounds just like my son! Hopefully things will go as well for him as for you. Good luck with staying clear! Irish
  10. Hi again TenZin! I was thinking about the laser, but I am not so sure. I think I will take him to a plastic surgeon, possibly, to get an opinion. Do you know anything about fillers? I know that they don't last very long, but that may be something to find out about. Right now the only think we are doing is putting retin-a micro .04% on his back. Thanks, Irish
  11. Hi TenZin! Thanks for the quick reply. Yes, I am talking about his back, but why forget it? Did you try these without good results? Thanks, Irish
  12. Hi! My 17 year old son finished a course of Accutane in October 2006. He was on 80mg/day for 7 months and then 40mg/day for 1 month. He had severe cystic acne of his upper back and shoulders and moderate to severe on his face. His face cleared up pretty good, and even though his upper back has cleared, he has some indented scars left over, plus the overall skin tone is not really smooth. Once the end of April is here (he will be off of accutane for 6 months then), I would like to get someth
  13. Hi! Thanks to everyone for the quick replies! He is slim (120 lbs. at 5' 6"), so I guess the 40mg/day is right. I will talk with his Derm again in a few weeks. Hopefully, it will start to show signs of improvement by that time (@3 months). I will also let my son know that this is pretty much how things go. Thanks again, Irish
  14. Hi! My 15 year old son has been on 40mg/day of Accutane (brand) for 8 weeks now. He has moderate acne on his face and had a little bit on his back. His back has competely cleared up, but his face is still breaking out. We were at the Derm the other day and I asked him if he was going to put him on a higher dose, but he said he felt that the 40mg/day was enough for his weight (he weighs @ 120 lbs.). I believe that he will keep him at this doseage the entire course, but I am concerned about h
×